Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

White particles sediment inside the skin on penis, taking Glucophage, no extra marital affairs. Cure for the problem?<br><br>

there is a small bubble looks like whity partcles sedimented inside over skin on my penis tip. I started taking Glucophage tablet just before 4 months and also 3 injection i took for my albucia ( FOR HAIR LOSS ON CHIN ). Please note that, I dont have any illegal contact for the sexual intercourse apart from my wife and i am age of 34. Please advise for what reason this problem came in to my penis and how to cure this problem. Rama chandran from Saudi arabia
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have accumulation of a smegma over coronal sulcus(Groove) of the glans penis.
This is a natural secretion of glands situated in penis which acts as lubricant and protects the glans from exposure to external atmosphere and to keep it moist.
When ever this secretion is xcess this gets precipitated what is called as Smegma.
Please observe good personal hygiene and clean the area with warm water while taking bath.Do not worry at all .You do not need to take any medication for this.
Answered: Sun, 10 Mar 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor